• Users Online: 18
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 1  |  Issue : 1  |  Page : 33-35

A strange cause of chylothorax- Dasatinib induced


1 Senior Resident, Department of Chest & TB, SRMC & RI, Porur, Chennai, India
2 Professor, Department of Chest & TB, SRMC & RI, Porur, Chennai, India
3 Associate Professor, Department of Chest & TB, SRMC & RI, Porur, Chennai, India
4 Assistant Professor, Department of Chest & TB, SRMC & RI, Porur, Chennai, India
5 Prof. & HOD, Department of Chest & TB, SRMC & RI, Porur, Chennai, India

Correspondence Address:
M Natraj
Department of Chest & TB, Sri Ramachandra University, Porur, Chennai
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Dasatinib is a potent second-generation tyrosine kinase inhibitor for the treatment of chronic myeloid leukemia. Pulmonary side effects like pleural effusion due fluid retention are common. But dasatinib, causing chylothorax is very rarely reported. Exact mechanism along with clinical manifestations is very poorly understood. Here we report 35-year-old man presenting with chylothorax following with dasatinib use.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8    
    Printed0    
    Emailed0    
    PDF Downloaded2    
    Comments [Add]    

Recommend this journal